# SDR UIEA2017072401286

- Difficulty date: July 19, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N653GT
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 80,017 hours, 22,836 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE WEB CRACKED BETWEEN WS 226.3 AND 255.4.  FABRICATED A DOUBLER AND FILLER.  INSTALLED IAW EO 6757A134.
